# SDR DXTA2024120501377

- Difficulty date: December 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000127
- Aircraft time: 156 hours, 104 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 903281
- Part serial: 1621
- Condition: Defective
- Location: Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

WING ANTI ICE: DURING CLIMB OUT WITH ICE SELECTED OFF WE GOT A A/I WING O'TEMP L WARNING MESSAGE. TEMP WAS RECORDED AT 337 AND VALVES WERE SHOW AS SHUT BUT THE LEFT SIDE WAS INDICATING 1 PSI (PICTURE INCLUDED) CORRECTIVE ACTION; REMOVED AND REPLACED TL004 OVERHEAT SENSOR. C/W OPS CHECKS WITH NO DEFECTS NOTED. REF CE-700 AMM 30-10-40
